IJPAM: Volume 39, No. 4 (2007)


Saulius Minkevicius$^1$, Stasys Steišunas$^2$
$^{1,2}$Institute of Mathematics and Informatics
Akademijos 4, Vilnius, 08663, LITHUANIA
$^1$e-mail: stst@ktl.mii.lt
$^2$e-mail: s.steisunas@post.skynet.lt

Abstract.The modern queueing theory is one of the powerful tools for a quantitative and qualitative analysis of communication systems, computer networks, transportation systems, and many other technical systems. In this paper, we deal with approximations of multiphase queueing systems (tandem queues, queues in series). Multiphase queueing systems are of special interest both in theory and in practical applications (message switching systems, processes of conveyor production, retransmission of video images, etc.). In this paper, the theorems have been proved on the law of the iterated logarithm (LIL) for departure flows of customers served under various heavy traffic conditions in multiphase queueing systems.

Received: July 25, 2007

AMS Subject Classification: 60K25, 60G70, 60F17

Key Words and Phrases: mathematical models of technical systems, queueing systems, multiphase queueing systems, heavy traffic, law of the iterated logarithm, departure flows of served customers

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 39
Issue: 4